×

Found 1,425 Documents (Results 1–100)

100
MathJax

Simultaneous diophantine approximation in function fields. (English) Zbl 1457.11101

Ji, Lizhen (ed.) et al., Proceedings of the international consortium of Chinese mathematicians, 2018. Second meeting, Taipei, Taiwan, December 2018. Somerville, MA: International Press. 399-425 (2020).
MSC:  11J61 11J70 11J83
PDF BibTeX XML Cite
Full Text: arXiv

Approximate unitary \(n^{2/3}\)-designs give rise to quantum channels with super additive classical Holevo capacity. (English) Zbl 07559370

van Dam, Wim (ed.) et al., 14th conference on the theory of quantum computation, communication and cryptography, TQC 2019, College Park, Maryland, USA, June 3–5, 2019. Proceedings. Wadern: Schloss Dagstuhl – Leibniz-Zentrum für Informatik. LIPIcs – Leibniz Int. Proc. Inform. 135, Article 9, 22 p. (2019).
MSC:  68Q05 81P68 81P94
PDF BibTeX XML Cite
Full Text: DOI

Approximation of solutions of the wave equation driven by a stochastic measure. (English. Ukrainian original) Zbl 1431.60063

Theory Probab. Math. Stat. 99, 229-238 (2019); translation from Teor. Jmovirn. Mat. Stat. 99, 203-211 (2018).
MSC:  60H15 60H05 60G57
PDF BibTeX XML Cite
Full Text: DOI

Two consequences of the associativity condition for a hypercomplex system with locally compact basis. (English) Zbl 1426.43005

Kuchment, Peter (ed.) et al., Functional analysis and geometry. Selim Grigorievich Krein centennial. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 733, 73-80 (2019).
MSC:  43A62
PDF BibTeX XML Cite
Full Text: DOI

Information-theoretic matrix inequalities and diffusion processes on unimodular Lie groups. (English) Zbl 1478.60217

Nielsen, Frank (ed.), Geometric structures of information. Proceedings of the conference on geometric science of information, GSI 2017. Cham: Springer. Signals Commun. Technol., 213-249 (2019).
PDF BibTeX XML Cite
Full Text: DOI

The random matrix theory of the classical compact groups. (English) Zbl 1433.22001

Cambridge Tracts in Mathematics 218. Cambridge: Cambridge University Press (ISBN 978-1-108-41952-9/hbk; 978-1-108-30345-3/ebook). xi, 211 p. (2019).
MSC:  22C05 15B51 60B15
PDF BibTeX XML Cite
Full Text: DOI

Fourier series and Fourier-Haar series for stochastic measures. (English. Ukrainian original) Zbl 1402.60061

Theory Probab. Math. Stat. 96, 159-167 (2018); translation from Teor. Jmovirn. Mat. Stat. 96, 155-162 (2016).
MSC:  60G57 60H15 60H05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference